# SDR AWXA200400981

- Difficulty date: August 15, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348001920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, GALVANIC CORROSION WAS FOUND ON FORWARD INBOARD END OF L-2 DOOR SILL AT FS 66.  MAINTENANCE CUTOUT DAMAGED AREA OF L-2 DOOR SILL AT Y1732 LT, FROM FS 66 TO FS 68; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, FIG 201, PG. 207-213.
